Strong mixing properties of max-infinitely divisible random fields
Let η=(η(t))t∈T be a sample continuous max-infinitely random field on a locally compact metric space T. For a closed subset S⊂T, we denote by ηS the restriction of η to S. We consider β(S1,S2), the absolute regularity coefficient between ηS1 and ηS2, where S1,S2 are two disjoint closed subsets of T. Our main result is a simple upper bound for β(S1,S2) involving the exponent measure μ of η: we prove that β(S1,S2)≤2∫P[η≮S1f,η≮S2f]μ(df), where f≮Sg means that there exists s∈S such that f(s)≥g(s).
Volume (Year): 122 (2012)
Issue (Month): 11 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description|
|Order Information:|| Postal: http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kabluchko, Zakhar & Schlather, Martin, 2010. "Ergodic properties of max-infinitely divisible processes," Stochastic Processes and their Applications, Elsevier, vol. 120(3), pages 281-295, March.
When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:122:y:2012:i:11:p:3790-3811. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.